Article citationsMore>>

D. Satoh, “A Discrete Gompertz Equation and a software Reliability Growth Model,” IEICE Transactions on Information and Systems, Vol. E83-D, No. 7, 2000, pp. 1508-1513.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.